Volume 18, Issue 4
Stability and Instability of Solitary Waves for Abstract Complex Hamiltonian System

Ye Zhao

DOI:

J. Part. Diff. Eq., 18 (2005), pp. 371-383.

Published online: 2005-11

Preview Full PDF 2 412
Export citation
  • Abstract

This paper is concerned with the orbital stability and orbital instability of solitary waves for some complex Hamiltonian systems in abstract form. Under some assumptions on the spectra of the related operator and the decaying estimates of the semigroup, the sufficient conditions on orbital stability and instability are obtained.

  • Keywords

Complex Hamiltonian systems solitary wave orbital stability orbital instability

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-18-371, author = {}, title = {Stability and Instability of Solitary Waves for Abstract Complex Hamiltonian System}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {4}, pages = {371--383}, abstract = { This paper is concerned with the orbital stability and orbital instability of solitary waves for some complex Hamiltonian systems in abstract form. Under some assumptions on the spectra of the related operator and the decaying estimates of the semigroup, the sufficient conditions on orbital stability and instability are obtained.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5371.html} }
Copy to clipboard
The citation has been copied to your clipboard